# SDR 2000ZZZX702

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 7160 · Engine Air Intake System
- Part: Rivet
- Condition: Sheared
- Location: Intake
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RIVET HEAD SHEARED IN INTAKE FOR PNEUMATIC HEAT EXCHANGER.  IT IS ACCEPTABLE TO USE AS IS, IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO 99-136 WITH APPROVED 8110-3 DATED 9-9-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
